# SDR DALA2015042402925

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y 189 AT FWD GALLEY AREA BETWEEN FRAME 20 TO FRAME 23.  L=1.250", W=0.900", D=0.003", MEASURES APRROXIMATELY SSI 531189.  REPLACED FLOORBEAM -Y189 AT FWD GALLEY AREA BETWEEN FRAME 20 TO FRAME 23 IAW SRM 51-72-11 AND DWG D53112834.
